# SDR KY7A20171018001

- Difficulty date: March 7, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 27,588 hours, 32,855 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH THE NOSE GEAR RETRACTED. MX ADJUSTED ACTUATOR LINKAGE, CLEANED AND LUBED ALL SWITCHES, THE PROBLEM REOCURRED.  THE ROOT DEFECT WAS FOUND TO BE FAULTY WIRING BETWEEN THE UNSAFE INDICATOR AND A TERMINAL STRIP FORWARD OF THE INSTRUMENT PANEL. THE DEFECTIVE WIRING WAS REPLACED.
